# SDR DALA2022082205666

- Difficulty date: August 17, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 102,504 hours, 14,657 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FLIGHT ATTENDANTS REPORT AFT DOOR SLLIDE LIGHTS ARE FLASHING AFTER DISARMING, CORRECTIVE ACTION: CYCLED DOOR HANDLES & ARMING LEVERS. PERFORMED PSEU BITE REF B767 FIM 32-09 TASK 803. NO FAULTS. (9015132)
